Sh:1020

Bib entry
@article{Sh:1020,
 author = {Shelah, Saharon and Usvyatsov, Alexander},
 title = {{Minimal stable types in Banach spaces}},
 journal = {Adv. Math.},
 fjournal = {Advances in Mathematics},
 volume = {355},
 year = {2019},
 pages = {106738, 29},
 issn = {0001-8708},
 doi = {10.1016/j.aim.2019.106738},
 mrclass = {03C45 (46B20)},
 mrnumber = {3994442},
 mrreviewer = {Karim Khanaki},
 doi = {10.1016/j.aim.2019.106738},
 note = {\href{https://arxiv.org/abs/1402.6513}{arXiv: 1402.6513}},
 arxiv_number = {1402.6513}
}